MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 6.0MM MTX, 11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 6.0MM MTX, 11.5MM; DENTAL IMPLANT
Model Number TMM6B11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Osteolysis (2377)
Date of Event 07/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient weight is not provided / unknown.Additional 510(k) numbers are k113753 and k112160.Summary investigation.
 
Event or Problem Description
Peri-implantitis is reported.Patient was having issues with implant at tooth site #19 (universal), could feel threads of implant in bone.Implant was removed and area grafted with allograft.Symptom as a result of the event is inflammation.
 
Event or Problem Description
No additional or corrected information to report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information.The following sections are being reported: h2: type of follow up was updated.H10: narrative/data was updated.A summary investigation has been completed for peri-implantitis events recognizing that a definitive root cause cannot be identified due to a wide range of external factors (non-design or manufacturing related), including medical conditions (e.G., diabetes, poor bone quality, etc.) / patient habits (e.G., smoking) and surgical technique.Previously completed investigations for these events have not identified any signals indicating potential non-conformances affecting the manufacturing and sterilization processes.Furthermore, the probability of a manufacturing or design defect that might lead to peri-implantitis occurring and escaping the available detections has been assessed and found remote and almost nonexistent.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.

Brand Name
IMP TM 6.0MM MTX, 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key12322193
Report Number0002023141-2021-02129
Device Sequence Number14443682
Product Code DZE
UDI-Device Identifier00889024018846
UDI-Public(01)00889024018846(10)63198718(17)201031
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2020
Device Model NumberTMM6B11
Device Catalogue NumberTMM6B11
Device Lot Number63198718
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/14/2021
Supplement Date Received by Manufacturer08/14/2021
Initial Report FDA Received Date08/14/2021
Supplement Report FDA Received Date08/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR